MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187932
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that there was difficultly removing the company¿s known dressing.The medical assistant at the dermatologist's office had given end user a sample of this product to apply to cystic acne on her face.The end user had advised that she only wanted to wear the product at night.The medical assistant had advised she could remove it after eight hours and did not provide any other instruction.The end user had tried to remove the product, and she emphasized that the dressing was extremely painful and difficult to remove from her face because the dressing was too adhered.She was unable to reach anyone at the doctor of medicine (md) office.The end user had tried to remove the dressing after a hot shower and soaking the dressing with a washcloth.She used small precision scissors to cut away the dressing while soaking it more with a washcloth.The end user stated that she had decided that the product was not for her because she only wanted to wear it for a certain time frame, and she had purchased company¿s known gel and non-stick bandages.The product was used by patient.No photo is available at this time.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot: 3g03477 was manufactured 19/jul/2023, in doyen a line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 11/aug/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id): 1704767 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue was found within the documentation.The defect reported by the customer could occur during the sub-assembly process performed in the extrusion, lamination & cutting process (elc) #10 manufacturing line.For this reason, a detailed batch record review was performed of the subassembly lot manufactured in this line.The subassembly lot: 3g00374, order: (b)(4), material: 1003168, was manufactured on 13/jul/2023 in the extrusion, lamination & cutting process (elc) #10 manufacturing line, with a total of (b)(4) each.The complaint investigator performed a batch record review on 11/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.The subassembly lot: 3e04532, order: (b)(4), material: 1003168, was manufactured on 31/may/2023 in the extrusion, lamination & cutting process (elc) #10 manufacturing line, with a total of (b)(4) each.The complaint investigator performed a batch record review on 11/aug/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Historical complaints review: on 11/aug/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 3g03477 lot for the malfunction ¿adhesive dressing requires excessive force for removal from skin (i.E.Difficult to remove)¿ defect and no additional complaints were identified.Historical nonconformance review: on 11/aug/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿adhesive dressing requires excessive force for removal from skin (i.E.Difficult to remove)¿ defect for the lot number: 3g03477 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) "rolling ball tack test": frequency: first unit, sample quantity: 2 samples, acceptance criteria: nmt 1" travel.Defect rate analysis: there have only been 1 defective part confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.65% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.65.To date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusion: no photographs for this complaint issue.Therefore, it was not possible to conduct an investigation for the reported issue.A review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22858480
Report Number9618003-2025-02272
Device Sequence Number21183155
Product Code NAD
UDI-Device Identifier00768455175192
UDI-Public00768455175192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number187932
Device Lot Number3G03477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale